A 51-year-old female asked:
I have a charlie horse in my leg can't stand up?
2 doctor answers • 3 doctors weighed in
Dr. Andris Radvanyanswered
27 years experience
Get to the ER: You don't say why you are on prednisone. You could have a new compression fracture in your spine. Your electrolytes could be off. Not being able to stand up is a bit of a deal breaker and makes this an emergency.
4.9k viewsAnswered >2 years ago
Dr. Joshua Marksanswered
14 years experience
Could be: Dehydration or electrolyte imbalance increase sodium slightly and or potassium slightly on a regular basis should help.
4.9k viewsReviewed >2 years ago
Last updated May 8, 2019
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.